# SDR R61A201711100832

- Difficulty date: October 31, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066352001
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT AT FRAME 79, STRINGER 29L.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-08,  51-23-04, AND 51-40-02.
